# SDR RAIA2018123100004

- Difficulty date: December 31, 2018
- Submitted: January 1, 2019
- Operation: Air carrier
- Aircraft: N844HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145838
- Aircraft time: 27,886 hours, 25,894 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIREWALL IS CRACKED AT RT SIDE AT 1:00 O'CLOCK POSITION. FOUND CRACKED AREA AROUND RIVET IN PROFILE AREA. FABRICATED DOUBLER AND FILLER TO MAKE FINAL REPAIR. REMOVED CRACKED AREA AROUND UPPER PROFILE RIVET AREA. INSTALLED FILLER AND DOUBLER FOR FINAL REPAIR OF DAMAGED AREA.
